MathSciNet Relay Station
MathSciNet bibliographic data
MR2196753 35Q40 (35B30)
Liu, Hailiang Critical thresholds in the semiclassical limit of 2-D rotational Schrödinger equations. Z. Angew. Math. Phys. 57 (2006), no. 1, 42–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement